# SDR 99ZZZX793

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14MN
- Make and model: Beech 99
- Aircraft serial: U59
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deicer
- Condition: Worn
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION OF AIRCRAFT, NOTICED THE VERTICAL SURFACE DEICER HAD NUMEROUS PATCHES AND SURFACE WEATHER CHECKING CRACKS BETWEEN PATCHES.  AS THE CRACKS WOULD ALLOW WATER TO TRAVEL UNDER PATCHES, IT WAS DETERMINED THE DEICER SHOULD BE REPLACED.  THE AGE OF THE BOOT AND/OR CONDITIONS OPERATED IN MAY HAVE CONTRIBUTED TO AN ACCELERATED WEAR PATTERN.  THIS COMPANY PAYS PARTICULAR ATTENTION TO THE CONDITION OF SURFACE DEICERS AND APPLIES PRESERVATIVE AS NECESSARY.
